Thursday, January 27, 2022
HomeMedicalA Student Drank 2 Bottles Over The Counter Cough Medicine. This Is...

A Student Drank 2 Bottles Over The Counter Cough Medicine. This Is What Happened To Her Brain.

Patient GG depicted by @MerryRose Howley (check her out she is a YouTuber)
Watch @Heme Review in-depth video: https://youtu.be/oP_mJmWrfTQ
Psychiatrist insight provided by Dr Sonal Jagasia

Music by @Lifeformed ► https://lifeformed.bandcamp.com
Additional music by T4N3 ► https://soundcloud.com/t4n3

Tweet me: https://www.twitter.com/chubbyemu
IG me: https://www.instagram.com/chubbyemus
FB me: https://www.facebook.com/chubbyemu

A TikToker Drank 1 Liter Cough Syrup ► https://youtu.be/QKIobyk6Isc
A TikToker Drank 1 Bottle Nutmeg Spice ► https://youtu.be/Gl3H23g5kT0
Medicine (playlist) ► https://www.youtube.com/playlist?list=PL26HeTCO57qcMQB6CrU6QRzEi9tt9l1FI

Dextromethorphan is an over the counter cough medicine. It is for coughs. Misuse of it can cause life threatening side effects.

This video was filmed on a Blackmagic Design Ursa Mini Pro 12k
Laowa OOOM 25-100mm Cinema Zoom
Zeiss Supreme Prime 29mm T1.5
Zeiss Supreme Prime 65mm T1.5
Zeiss lenses courtesy of DC Camera
Special thanks to my friend Ryder Haske in some of the production of this video

Additional footage by Getty Images and Raw Film

These cases are patients who I, or my colleagues have seen. They are de-identified and many instances have been presented in more depth in an academic setting. These videos are not individual medical advice and are for general educational purposes only. I do not give medical advice over the internet.

References:
Dextromethorphan, chlorphenamine and serotonin toxicity: case report and systematic literature review. https://pubmed.ncbi.nlm.nih.gov/21175434/

Case of Serotonin Syndrome Initially Presenting as Diffuse Body Pain. https://www.ncbi.nlm.nih.gov/pmc/articles/PMC6196581/

Serotonin Syndrome. https://www.ncbi.nlm.nih.gov/pmc/articles/PMC3865832

Bromism: An overlooked and elusive toxidrome from chronic dextromethorphan misuse. https://pubmed.ncbi.nlm.nih.gov/31864868/

Dextromethorphan-induced serotonin syndrome. https://pubmed.ncbi.nlm.nih.gov/19238739/

Cognitive Deterioration from Long-Term Misuse of Dextromethorphan:A Case Report. https://www.ncbi.nlm.nih.gov/pmc/articles/PMC1188627/

Pediatric Fatalities Associated With Over the Counter (Nonprescription) Cough and Cold Medications. https://pubmed.ncbi.nlm.nih.gov/19101060/

“DXM”: a new drug of. https://pubmed.ncbi.nlm.nih.gov/9624331/

source

- Advertisment -

Most Popular

Recent Comments